# SDR SWAA2022030179128

- Difficulty date: March 17, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737*
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 887 BETWEEN STRINGER 25 R TO STRINGER 26L RBL 21 TO LBL 9 AT AFT CARGO COMPARTMENT AND WL 155.5 / REPLACED STRAP LOCATED BS887 BETWEEN STRINGER 25R TO STRINGER 26L RBL 21 TO LBL 9 AT AFT CARGO COMPARTMENT AND WL155.5 IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG #146A7500 REV B . PART NUMBERUSED 146A9401U21. REPLACED STRAP DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700
